# SDR TWAA0106304

- Difficulty date: April 4, 2001
- Submitted: April 10, 2001
- Operation: Air carrier
- Aircraft: N906TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49160
- Aircraft time: 55,292 hours, 28,713 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT IN THE AFT CARGO COMPT, FOUND CORROSION ON FORMER AT STA 1155 BETWEEN LONGERON 25L THRU 27L.  REMOVED PART FROM AIRCRAFT.  REMOVED CORROSION PER SPM 6-80-1.  FINISH RESTORED BY PAINT DEPT.  RE-INSTALLED PART ON ACFT WITH ORIGINAL TYPE FASTENERS AND INSTALLED PER SRM 51-30-5.
